MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM
Model Number DIMENSION VISTA 500 SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that erroneously depressed carbon dioxide (co2) results were obtained on four patient samples on a dimension vista 500 system.Quality control (qc) was acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse inspected the instrument and ran service methods, found a broken sample probe 1 (s1) vertical belt, replaced the belt, ran alignments, diagnostics, quick check, and qc, which recovered acceptably.The cause of the erroneously depressed co2 results is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that erroneously depressed carbon dioxide (co2) results were obtained on four patient samples on a dimension vista 500 system.Out of 4 samples, the sample with identifier (b)(6), the initial result was reported to the physician(s), who questioned the result.The samples were repeated on an alternate dimension vista 500 system.The repeat results recovered higher than the initial results and were consistent with the patient's previous reports.The repeat results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed co2 results.
 
Additional Manufacturer Narrative
Siemens filled the initial mdr 2517506-2025-00115 on 23-jul-2025.Additional information (31-jul-2025): siemens further evaluated the event and concluded that malfunctioned s1 vertical belt potentially contributed to the erroneously depressed co2 results.The service activities provided in the initial report resolved the event.The investigation conclusion code in the h6 section was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION VISTA 500 SYSTEM
Common Device Name
DIMENSION VISTA 500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22574556
Report Number2517506-2025-00115
Device Sequence Number9894340
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500 SYSTEM
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown